# SDR AMTA200600388

- Difficulty date: June 10, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N305TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440405
- Part serial: 09392
- Condition: Failed
- Location: Wx Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GATE RETURN.  WEATHER RADAR FAILED.  PWS FAIL AND WXR FAIL DISPLAYED.  REMOVED AND REPLACED WEATHER RADAR ANTENNA DRIVE UNIT ASSY.  IAW AMM 34-41-11-4.  INSTALLATION TEST OK. (K)
